# SDR A6WA2019101546928

- Difficulty date: October 12, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 35,388 hours, 34,319 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430351S
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP VANE SKIN CHAFFED IN MIDDLE OF VANE.    REMOVED AND REPLACED L/H WING INBOARD FLAP VANE SKIN MIDDLE OF VANE IAW SRM 51-42-13
